A 30-year-old male asked:
I'm reducing celexa (citalopram) dose from 30 to 20mg. now i feel nausea, dizzy, lightheaded, sweating, sore throat and chills. is it normal? how long will it last
1 doctor answer • 3 doctors weighed in
Dr. Patricia Fosteranswered
Psychiatry 46 years experience
Dose change: Any change of dose needs medical supervision. Tapering should be done slowly so you have no symptoms or very mild/transient at worst. Write down when you last took the 30 mg pill and when symptoms began. You can taper by 5 mg increments if nec. Talk to prescribing doctor without delay for guidance. I hope this helps.
Created for people with ongoing healthcare needs but benefits everyone.
2.4k viewsReviewed >2 years ago
Last updated Apr 30, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.